Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 406420, 10 pages
http://dx.doi.org/10.1155/2015/406420
Research Article

New Delay-Range-Dependent Robust Exponential Stability Criteria of Uncertain Impulsive Switched Linear Systems with Mixed Interval Nondifferentiable Time-Varying Delays and Nonlinear Perturbations

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Department of Applied Mathematics and Statistics, Rajamangala University of Technology Isan, Nakhon Ratchasima 30000, Thailand
3Department of Mathematics, Faculty of Science, Khon Kaen University, Khon Kaen 40002, Thailand

Received 4 June 2015; Accepted 9 August 2015

Academic Editor: Zizhen Zhang

Copyright © 2015 Piyapong Niamsup et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. H. Xia, Z. Yang, and M. Han, “Lag synchronization of unknown chaotic delayed Yang-Yang-type fuzzy neural networks with noise perturbation based on adaptive control and parameter identification,” IEEE Transactions on Neural Networks, vol. 20, no. 7, pp. 1165–1180, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. Y. H. Xia, Z. Yang, and M. Han, “Synchronization schemes for coupled identical Yang-Yang type fuzzy cellular neural networks,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 9-10, pp. 3645–3659, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. Ariba, F. Gouaisbaut, and K. H. Johansson, “Stability interval for time-varying delay systems,” in Proceedings of the 49th IEEE Conference on Decision and Control (CDC '10), pp. 1017–1022, IEEE, Atlanta, Ga, USA, December 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. He, Q.-G. Wang, C. Lin, and M. Wu, “Delay-range-dependent stability for systems with time-varying delay,” Automatica, vol. 43, no. 2, pp. 371–376, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. X. Jiang and Q.-L. Han, “On H control for linear systems with interval time-varying delay,” Automatica, vol. 41, no. 12, pp. 2099–2106, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Sun, G. P. Liu, J. Chen, and D. Rees, “Improved delay-range-dependent stability criteria for linear systems with time-varying delays,” Automatica, vol. 46, no. 2, pp. 466–470, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Chen, A. Xue, R. Lu, and S. Zhou, “On robustly exponential stability of uncertain neutral systems with time-varying delays and nonlinear perturbations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 68, no. 8, pp. 2464–2470, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Cheng, H. Zhu, S. Zhong, and G. Li, “Novel delay-dependent robust stability criteria for neutral systems with mixed time-varying delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7741–7753, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. O. M. Kwon, J. H. Park, and S. M. Lee, “On robust stability criterion for dynamic systems with time-varying delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 937–942, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. P. T. Nam, “Exponential stability criterion for time-delay systems with nonlinear uncertainties,” Applied Mathematics and Computation, vol. 214, no. 2, pp. 374–380, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. P. Niamsup, K. Mukdasai, and V. N. Phat, “Improved exponential stability for time-varying systems with nonlinear delayed perturbations,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 490–495, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. J. H. Park, “Novel robust stability criterion for a class of neutral systems with mixed delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 413–421, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. K. Mukdasai and S. Pinjai, “New robust exponential stability criterion for uncertain neutral systems with discrete and distributed time-varying delays and nonlinear perturbations,” Abstract and Applied Analysis, vol. 2011, Article ID 463603, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. W. Zhang, X.-S. Cai, and Z.-Z. Han, “Robust stability criteria for systems with interval time-varying delay and nonlinear perturbations,” Journal of Computational and Applied Mathematics, vol. 234, no. 1, pp. 174–180, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. T. Botmart and P. Niamsupa, “Delay-dependent robust stability criteria for linear systems with interval time-varying delays and nonlinear perturbations,” Advances in Nonlinear Variational Inequalities, vol. 15, no. 1, pp. 13–30, 2012. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. J. Tian, L. Xiong, J. Liu, and X. Xie, “Novel delay-dependent robust stability criteria for uncertain neutral systems with time-varying delay,” Chaos, Solitons & Fractals, vol. 40, no. 4, pp. 1858–1866, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. F. Gao, S. Zhong, and X. Gao, “Delay-dependent stability of a type of linear switching systems with discrete and distributed time delays,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 24–39, 2008. View at Publisher · View at Google Scholar · View at Scopus
  18. L. Gao, D. Wang, and G. Wang, “Further results on exponential stability for impulsive switched nonlinear time-delay systems with delayed impulse effects,” Applied Mathematics and Computation, vol. 268, pp. 186–200, 2015. View at Publisher · View at Google Scholar
  19. D. J. Hill, Z.-H. Guan, and X. Shen, “On hybrid impulsive and switching systems and application to nonlinear control,” IEEE Transactions on Automatic Control, vol. 50, no. 7, pp. 1058–1062, 2005. View at Publisher · View at Google Scholar
  20. B. Liu, X. Liu, and X. Liao, “Stability and robustness of quasi-linear impulsive hybrid systems,” Journal of Mathematical Analysis and Applications, vol. 283, no. 2, pp. 416–430, 2003. View at Publisher · View at Google Scholar · View at Scopus
  21. B. Wang, P. Shi, J. Wang, and Y. Song, “Novel LMI-based stability and stabilization analysis on impulsive switched system with time delays,” Journal of the Franklin Institute, vol. 349, no. 8, pp. 2650–2663, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. Y. Wang, X. Shi, Z. Zuo, M. Z. Q. Chen, and Y. Shao, “On finite-time stability for nonlinear impulsive switched systems,” Nonlinear Analysis: Real World Applications, vol. 14, no. 1, pp. 807–814, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. H. Xu and K. L. Teo, “Robust stabilization of uncertain impulsive switched systems with delayed control,” Computers and Mathematics with Applications, vol. 56, no. 1, pp. 63–70, 2008. View at Publisher · View at Google Scholar · View at Scopus
  24. H. Xu, X. Liu, and K. L. Teo, “A LMI approach to stability analysis and synthesis of impulsive switched systems with time delays,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 1, pp. 38–50, 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. H. Xu, X. Liu, and K. L. Teo, “Delay independent stability criteria of impulsive switched systems with time-invariant delays,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 372–379, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. C. Yang and W. Zhu, “Stability analysis of impulsive switched systems with time delays,” Mathematical and Computer Modelling, vol. 50, no. 7-8, pp. 1188–1194, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. W. Zhu, “Stability analysis of switched impulsive systems with time delays,” Nonlinear Analysis: Hybrid Systems, vol. 4, no. 3, pp. 608–617, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  28. G. Zong, S. Xu, and Y. Wu, “Robust H stabilization for uncertain switched impulsive control systems with state delay: an LMI approach,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 4, pp. 1287–1300, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. B. Liu, G. Chen, K. L. Teo, and X. Liu, “Robust global exponential synchronization of general Lur'e chaotic systems subject to impulsive disturbances and time delays,” Chaos, Solitons and Fractals, vol. 23, no. 5, pp. 1629–1641, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  30. W. Wang, “A generalized Halanay inequality for stability of nonlinear neutral functional differential equations,” Journal of Inequalities and Applications, vol. 2010, Article ID 475019, 2010. View at Publisher · View at Google Scholar · View at Scopus
  31. L. Wen, Y. Yu, and W. Wang, “Generalized Halanay inequalities for dissipativity of Volterra functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 347, no. 1, pp. 169–178, 2008. View at Publisher · View at Google Scholar · View at Scopus
  32. S. Boyd, L. E. Ghaou, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in Control Theory, Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994.
  33. Y. Wang, L. Xie, and C. E. de Souza, “Robust control of a class of uncertain nonlinear systems,” Systems & Control Letters, vol. 19, no. 2, pp. 139–149, 1992. View at Publisher · View at Google Scholar · View at Scopus
  34. T. Li, L. Guo, and C. Lin, “A new criterion of delay-dependent stability for uncertain time-delay systems,” IET Control Theory & Applications, vol. 1, no. 3, pp. 611–616, 2007. View at Publisher · View at Google Scholar · View at Scopus